# SDR ASAA2015011610278

- Difficulty date: January 16, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 26,143 hours, 8,028 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 3012803
- Part serial: 2690
- Condition: Failed
- Location: Fuel Qty
- Part time: 26,139 hours, 8,027 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUEL QUANTITY AND TOTAL FUEL QUANTITY WENT BLANK SEVERAL TIMES ENROUTE. ACFT GROUNDED.  REPLACED FUEL QUANTITY PROCESSOR UNIT IAW AMM 28-41-81-000-801 & AMM 28-41-81-400-801.  OPS CK NORMAL.  ACFT OK FOR SERVICE.
